Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long do I "sweat it out?"
Aug 18, 2008

Dr. Henry, First, let me thank you for you invaluable service. Especially to us beginners. Briefly my story is I just test poz 2 weeks ago with very bad numbers. CD4 16 VL well over a million. My doctor put me on Prezista/Norvir, Intelence and Isentress. His belief was that we had to hit this strong and hard. He would be taking me off one of those meds if my CD4 hits 200. I have developed a moderate rash all over my body. And an average fever of 101.5. He took me off doxycycline (for something else) and prescribed 10 mg predizone doses once a day. Of course he's hoping it was the doxy. If after a few days the rash/fever doesn't get better could it be my meds reacting? I know these are good powerful drugs. How long should I try to sweat it out? I can live with the rash and fever as long as I know the drugs are working. He also didn't think the rash resembled any thing associated with immune reconstitution syndrome. But we know that's a possibility given how bad my numbers were. Thanks so much

best, Scott

Response from Dr. Henry

Several of your HIV meds can cause a rash which generall would clear over 2-3 weeks (would need to be followed carefully since numerous other possible causes). KH



Previous
TMC 278 Nanosuspension injection new treatment
Next
hiv, aids, toxoplasmosis, epilepsy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement